Academic
Publications
The Circular Normal Distribution: Theory and Tables

The Circular Normal Distribution: Theory and Tables,10.1080/01621459.1953.10483462,Journal of The American Statistical Association,E. J. Gumbel,J. Art

The Circular Normal Distribution: Theory and Tables   (Citations: 46)
BibTex | RIS | RefWorks Download
Journal: Journal of The American Statistical Association - J AMER STATIST ASSN , vol. 48, no. 261, pp. 131-152, 1953
Cumulative Annual
View Publication
The following links allow you to view full publications. These links are maintained by other sources not affiliated with Microsoft Academic Search.
Sort by: